It is used to treat depression. It may improve your mood, feelings of well-being, and energy level.
Rs. 24.64 per Tablet
14 Tablets per pack
7 Tablets per strip
Drowsiness, dizziness, nausea, dry mouth, constipation, loss of appetite, weight loss, blurred vision, nervousness, trouble sleeping, or excessive sweating may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.
It is contraindicated in patients with known hypersensitivity to the drug.
Before taking desvenlafaxine, tell your doctor or pharmacist if you are allergic to it; or to venlafaxine; or if you have any other allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details.
Before using this medication, tell your doctor or pharmacist your medical history, especially of: personal or family history of psychiatric disorders (such as bipolar/manic-depressive disorder), personal or family history of suicide attempts, bleeding problems, personal or family history of glaucoma (angle-closure type), high blood pressure, heart problems (such as chest pain, heart failure, heart attack), history of stroke, high cholesterol, kidney disease, liver disease, seizuredisorder, low sodium in the blood (hyponatremia).
Tell the doctor right away if you notice worsening depression/other psychiatric conditions, unusual behavior changes (including possible suicidal thoughts/attempts), or other mental/mood changes (including new/worsening anxiety, panic attacks, trouble sleeping, irritability, hostile/angry feelings, impulsive actions, severe restlessness, very rapid speech). Be especially watchful for these symptoms when a new antidepressant is started or when the dose is changed.
This drug passes into breast milk and may have undesirable effects on a nursing infant. Consult your doctor before breast-feeding.
Please consult your doctor when taking this medicine if you are pregnant.
Some products that may interact with this drug include: other drugs that can cause bleeding/bruising (including antiplatelet drugs such as clopidogrel, NSAIDs such as ibuprofen/naproxen, "blood thinners" such as dabigatran/warfarin).